# SDR HALA2011072800340

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 83,637 hours, 15,070 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS STATUS ALERT RT IRS FAULT DISPLAYED F/O ADI ATT FLAG DISPLAYED F/O VSI OFF FLAG IN VIEW ALTN IRS SELECTION.  OPS NORMAL IRU ATT NO HELP.  RT IRS SYS TEST GOOD IAW 34-21-00-715 RAN FOR 2HRS NO FAULTS IAW MCDP.  PREVIOUS FLIGHT FAULTS "NO LAND 3" WAS DISPLAYED & TEST 40 REQUIRED.  TEST 40 PASSED.
